# SDR DALA2019120637113

- Difficulty date: November 29, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,673 hours, 37,272 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED FR34 AND FROM STR42L TO STR43L IN FWD CARG O COMPARTMENT, REPLACED SHEAR TIE LOCATED FR 34 AND FROM STR-42L TO STR 43L IN FWD CARGO COMPARTMENT AS PER A320 SRM 51-42-11-801 AND DRAWING NO 53231626
